Please use this identifier to cite or link to this item:
Title: On the domination number of the Cartesian product of the cycle of length n and any graph,
Authors: Nazzal, Khalida
Alzahar, Mohamed
Khamis, Suheir
Keywords: Domination number; Cartesian product; Vizing’s conjecture
Issue Date: 30-Jan-2007
Publisher: elsevier.
Citation: Discrete Applied Math. Vol.155 (2007) 515-522.
Series/Report no.: Vol.155;515-522.
Abstract: Let (G)denote the domination number of a graphGand letCn Gdenote the cartesian product ofCn, the cycle of lengthn 3,andG. In this paper, we are mainly concerned with the question: which connected nontrivial graphs satisfy (Cn G)= (Cn) (G)?We prove that this equality can only hold ifn≡1 (mod 3). In addition, we characterize graphs which satisfy this equality whenn=4 and provide infinite classes of graphs for generaln≡1 (mod 3).© 2006 Elsevier B.V. All rights reserve (17) (PDF) On the domination number of the cartesian product of the cycle of length n and any graph. Available from: [accessed Jan 23 2019].
Description: Article
Appears in Collections:Applied science faculty

Files in This Item:
File Description SizeFormat 
Onthedominationnumberofthecartesianproductofthecycleof.pdf320.28 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.